# SDR CKSA98004

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 516574
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON EMERGENCY LIGHT SYSTEM TEST, FOUND L1 EXIT LIGHTS INOP.  REMOVED AND REPLACED L1 BATTERY POWER PACK IAW L1011 MM 33-51-03, OPS CK GOOD.
